# SDR UALA2012013000597

- Difficulty date: January 29, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,811 hours, 9,062 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435417
- Part serial: 175
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CTL SYS STATUS MSG.  WORKED CH2321, STARTED REMOVING SPOILER 13 PCU M27217.  REPLACED PCU.
